Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Midland/Odessa, TX

April 29, 2025Crane County, Pecos County, Upton County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 29, 2025, 4:38 PM CDT for Crane County, Pecos County, Upton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2025, 4:38 PM CDT (21:38 UTC)
Expired
Apr 29, 2025, 7:45 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Crane County, TX, Pecos County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 100 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

150 
WGUS54 KMAF 292138
FFWMAF
TXC103-371-461-300045-
/O.NEW.KMAF.FF.W.0009.250429T2138Z-250430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
438 PM CDT Tue Apr 29 2025

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Northeastern Pecos County in southwestern Texas...
  Southeastern Crane County in western Texas...
  Southwestern Upton County in western Texas...

* Until 745 PM CDT.

* At 438 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McCamey, Upton County Airport, Girvin and Bakersfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3104 10229 3103 10221 3100 10219 3102 10218
      3100 10214 3099 10208 3100 10205 3088 10215
      3086 10249 3110 10257 3122 10242 3127 10198
      3108 10198 3109 10237

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

21/Lindsey
1 follow-up statement
684 
WGUS74 KMAF 292321
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
621 PM CDT Tue Apr 29 2025

TXC103-371-461-300045-
/O.CON.KMAF.FF.W.0009.000000T0000Z-250430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crane TX-Pecos TX-Upton TX-
621 PM CDT Tue Apr 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS 
EVENING FOR NORTHEASTERN PECOS, SOUTHEASTERN CRANE AND SOUTHWESTERN 
UPTON COUNTIES...

At 621 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding will continue.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  McCamey, Upton County Airport, Girvin and Bakersfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3104 10229 3103 10221 3100 10219 3102 10218
      3100 10214 3099 10208 3100 10205 3088 10215
      3086 10249 3110 10257 3122 10242 3127 10198
      3108 10198 3109 10237

FLASH FLOOD...RADAR INDICATED

$$

R Hluchan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:11 PM CDT, 1 hour 27 minutes earlier. Its key messages:

  • Updated at 255 PM CDT Tue Apr 29 2025
  • Another round of strong to severe storms are expected this now through tonight with the primary threats being very large hail, damaging winds, and a tornado or two. The greatest potential for severe storm development will be over the northern and eastern Permian Basin.
  • Heavy rainfall from multiple rounds of storms may lead to flash flooding for certain locations, with higher confidence of this occurring over portions of the northern Permian Basin.
  • A couple of cold fronts will bring cooler temperatures to the area by the end of the week.
  • Another storm system makes its way to our region through the course of the weekend, bringing daily rain chances along with it. Currently, it is too soon to know details about severe weather potential with this system.
Area forecast discussion, Apr 29, 3:11 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
311 PM CDT Tue Apr 29 2025

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Updated at 255 PM CDT Tue Apr 29 2025

- Another round of strong to severe storms are expected this now
  through tonight with the primary threats being very large hail,
  damaging winds, and a tornado or two. The greatest potential
  for severe storm development will be over the northern and
  eastern Permian Basin.

- Heavy rainfall from multiple rounds of storms may lead to flash
  flooding for certain locations, with higher confidence of this
  occurring over portions of the northern Permian Basin.

- A couple of cold fronts will bring cooler temperatures to the
  area by the end of the week.

- Another storm system makes its way to our region through the
  course of the weekend, bringing daily rain chances along with
  it. Currently, it is too soon to know details about severe
  weather potential with this system.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 255 PM CDT Tue Apr 29 2025

Southwesterly flow aloft remains prevalent across west Texas and
southeast New Mexico early this afternoon in advance of an upper-
level low spinning over the vicinity of northern Arizona. A surface
cold front has stalled over the vicinity of the southern Texas
panhandle/northern South Plains early this afternoon. A dryline
extends southward from this feature and is roughly located from the
central Permian Basin to the Trans Pecos and eastern Big Bend, or
roughly along and west of a Lamesa, Midland, Sanderson line.

Storms have already begun to fire off of this dryline. Yet again,
these storms will have the potential to become strong to severe as
they move across the Lower Trans-Pecos and Central/Eastern Permian
Basin. The primary concerns will be hail up to the size of baseballs
and damaging winds (70-80 mph for the strongest storms).
Nevertheless, a tornado threat cannot be ruled out, especially later
in the evening as the low-level jet ramps up and as the stationary
boundary enters northern portions of the area. This stationary
boundary will encourage more focused ascent during the evening and
overnight, which would allow for training thunderstorms to develop,
promoting a flooding threat for any location underneath the boundary
when it stalls. The lingering question at this point is where
exactly the boundary stalls, but as of right now guidance indicates
it will be over the northern Permian Basin. Thus, the highest rain
chances (60-90%) are for this area.

The upper-level low and associated trough axis will translate
eastward into New Mexico and far west Texas tonight and then across
the Texas panhandle and adjacent portions of west Texas during the
day Wednesday. As this occurs, the dryline will be pushed to the
east of our area, effectively terminating our rain and storm chances
at least through the rest of the short term period. Breezy
conditions will accompany the passage of the upper-level system
Wednesday.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 255 PM CDT Tue Apr 29 2025

The long-term period begins with quiet weather as a subtle ridge
moves over the region. The ridge will supply warm temperatures
ranging from the 80s to lower 90s regionwide, besides locations
along the Rio Grande reaching in the lower 100s. Areas along the Rio
Grande and Lower Trans Pecos are forecasted to have low (< 20%)
chances of rain and storms as a surface low over northern Mexico,
coinciding with a mid-level shortwave impulses providing
sufficient lift and moisture.

Friday, the subtle ridge breaks down and a mid-level shortwave
trough pushes a cold front into the region, supplying cooler high
temperatures in the mid 60s to mid 70s across southeastern New
Mexico, the Permian Basin, and higher terrain both Friday and
Saturday. Areas elsewhere span in the 80s to 90s as the cooler air
behind the front will not make it into these areas. Rain and storm
chances return as the cold front arrives in the region as shortwave
troughing persists through the weekend. There is uncertainty
about the severe weather parameters heading into the weekend.
Ensemble guidance has modest instability with weak low-level
shear. Forecast soundings again have the greatest CAPE profile in
the Hail Growth Zone region indicating a potential hail threat as
the primary threat. Again, this is too far out, thus more details
will be ironed out over the next couple of days. Cluster analysis
is still hinting at a strong upper-level low ejecting across the
Desert Southwest early next week. Ensemble guidance is in good
agreement with a strong upper low, however, the position of the
low not so much in agreement. This is something to monitor over
the next upcoming days given that this pattern signals more active
weather over the region.

Lamberson

&&

.AVIATION...
(18Z TAFS)
Issued at 104 PM CDT Tue Apr 29 2025

VFR conditions will generally prevail across most of the region
this afternoon, with the exception near isolated to scattered TSRA
that will develop mainly along and east of a KMAF to KFST line.
Locally strong/erratic winds, brief visibility reductions to MVFR
to IFR thresholds with locally heavy rainfall, and potentially
hail will accompany the stronger storms that develop. A cold front
will push into southeast NM and the northern Permian Basin
tonight. Scattered to numerous TSRA will develop along the
boundary tonight, primarily over far southeast NM and the Basin,
potentially including near KHOB and KMAF tonight, but confidence
is still low enough to preclude issuance in the TAF at this time.

&&

.FIRE WEATHER...
Issued at 255 PM CDT Tue Apr 29 2025

Elevated to critical fire weather conditions are expected mainly
west of the Pecos tomorrow due to the combination of 20-ft winds
and critical minRH values. ERCs remain above the 50th percentile
west of the Pecos with areas elsewhere below the 50th percentile
both tomorrow and Thursday. Fire weather concerns decrease to
elevated due to very light 20ft winds over southeast New Mexico
and for some locations along the Trans Pecos. By Friday, a cold
front brings improved minRH values and cooler temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               59  83  53  89 /  70  10   0   0
Carlsbad                 53  81  54  89 /  10   0   0   0
Dryden                   63  91  58  92 /  20   0   0  10
Fort Stockton            60  86  57  92 /  30   0   0   0
Guadalupe Pass           52  73  54  80 /   0   0   0   0
Hobbs                    52  79  51  86 /  40   0   0   0
Marfa                    50  77  48  84 /   0   0   0   0
Midland Intl Airport     59  82  54  89 /  60   0   0   0
Odessa                   59  82  55  88 /  60   0   0   0
Wink                     58  85  54  91 /  30   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...13
LONG TERM....11
AVIATION...21

In the hours before

Local storm report, Apr 29, 1:39 PM CDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
139 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Hail             13 SSW Imperial         31.10N 102.79W
04/29/2025  M1.75 Inch       Pecos              TX   Emergency Mngr

            Golf ball sized hail reported by emergency
            manager. Time estimated per report.

&&

KML
Special weather statement, Apr 29, 2:16 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
216 PM CDT Tue Apr 29 2025

TXZ075-292000-
Pecos TX-
216 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PECOS COUNTY
THROUGH 300 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Fort Stockton, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Stockton, Fort Stockton-Pecos County Airport, and Firestone Test
Track.

This includes Interstate 10 between mile markers 243 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3063 10313 3082 10331 3120 10276 3079 10255
TIME...MOT...LOC 1916Z 224DEG 33KT 3083 10300

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

21
Special weather statement, Apr 29, 3:15 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
315 PM CDT Tue Apr 29 2025

TXZ046-047-051-052-292100-
Martin TX-Dawson TX-Howard TX-Borden TX-
315 PM CDT Tue Apr 29 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN BORDEN...CENTRAL
MARTIN...NORTHWESTERN HOWARD AND EASTERN DAWSON COUNTIES THROUGH 400
PM CDT...

At 315 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ackerly to near Lenorah. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ackerly, Gail, Lenorah, Sparenberg, Tarzan, Tenmile, Knott, Vealmoor,
Key, and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3278 10136 3296 10151 3296 10176 3223 10214
      3221 10199 3222 10176
TIME...MOT...LOC 2015Z 204DEG 25KT 3260 10171 3231 10196

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

21
Special weather statement, Apr 29, 3:18 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
318 PM CDT Tue Apr 29 2025

TXZ082-292100-
Terrell TX-
318 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PECOS AND CENTRAL
TERRELL COUNTIES THROUGH 400 PM CDT...

At 318 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Dryden, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sanderson, Dryden, and Terrell County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2986 10228 2988 10230 2988 10232 2994 10240
      3028 10249 3028 10235 3040 10234 3042 10203
      2986 10203
TIME...MOT...LOC 2018Z 179DEG 27KT 2999 10227

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

21
Local storm report, Apr 29, 3:23 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
323 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     Hail             2 WNW Fort Stockton     30.91N 102.92W
04/29/2025  E1.50 Inch       Pecos              TX   Emergency Mngr

            Large hail reported to Emergency Management.

&&
Special weather statement, Apr 29, 4:09 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
409 PM CDT Tue Apr 29 2025

TXZ050-051-061-292200-
Martin TX-Andrews TX-Ector TX-
409 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ECTOR...
SOUTHEASTERN ANDREWS AND SOUTHWESTERN MARTIN COUNTIES THROUGH 500 PM
CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Odessa, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Ector,
southeastern Andrews and southwestern Martin Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3209 10222 3209 10229 3205 10228 3199 10238
      3208 10251 3238 10225 3220 10202
TIME...MOT...LOC 2109Z 224DEG 24KT 3207 10240

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:23 PM CDTSevere Thunderstorm WarningMAFMidland, Reagan, Upton52 min
Apr 28, 10:08 PM CDTSpecial Weather StatementMAFGlasscock67 min
Apr 28, 11:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines59 min
Apr 29, 12:05 AM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines55 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningMAFAndrews, Gaines43 min
Apr 29, 1:01 PM CDTSpecial Weather StatementMAFPecos44 min
Apr 29, 1:12 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward63 min
Apr 29, 1:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos, Upton66 min
Apr 29, 2:16 PM CDTSpecial Weather StatementMAFPecos44 min
Apr 29, 2:23 PM CDTSevere Thunderstorm WarningMAFPecos67 min
Apr 29, 2:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos, Upton65 min
Apr 29, 3:15 PM CDTSpecial Weather StatementMAFBorden, Martin45 min
Apr 29, 3:18 PM CDTSpecial Weather StatementMAFTerrell42 min
Apr 29, 3:45 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson30 min
Apr 29, 3:46 PM CDTTornado WarningMAFPecos24 min
Apr 29, 3:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos, Upton65 min
Apr 29, 3:57 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin48 min
Apr 29, 4:09 PM CDTSpecial Weather StatementMAFMartin51 min
Apr 29, 4:13 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson47 min
Apr 29, 4:22 PM CDTSevere Thunderstorm WarningMAFPecos38 min
Apr 29, 4:41 PM CDTSpecial Weather StatementMAFEctor49 min
Apr 29, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos65 min
Apr 29, 4:58 PM CDTSpecial Weather StatementMAFDawson47 min
Apr 29, 5:52 PM CDTSpecial Weather StatementMAFDawson38 min
Apr 29, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFReagan, Upton49 min
Apr 29, 5:59 PM CDTSpecial Weather StatementMAFUpton46 min
Apr 29, 6:16 PM CDTSevere Thunderstorm WarningMAFPecos44 min
Apr 29, 6:39 PM CDTSpecial Weather StatementMAFReagan51 min
Apr 29, 6:54 PM CDTSevere Thunderstorm WarningMAFDawson51 min
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningMAFPecos31 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.